On the quantum invariant for the brieskorn homology spheres

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

We study an exact asymptotic behavior of the Witten-Reshetikhin-Turaev SU(2) invariant for the Brieskorn homology spheres ∑(p1, p 2, p3) by use of properties of the modular form following a method proposed by Lawrence and Zagier. Key observation is that the invariant coincides with a limiting value of the Eichler integral of the modular form with weight 3/2. We show that the Casson invariant is related to the number of the Eichler integrals which do not vanish in a limit τ → N ∈ ℤ. Correspondingly there is a one-to-one correspondence between the non-vanishing Eichler integrals and the irreducible representation of the fundamental group, and the Chern-Simons invariant is given from the Eichler integral in this limit. It is also shown that the Ohtsuki invariant follows from a nearly modular property of the Eichler integral, and we give an explicit form in terms of the L-function.

Original languageEnglish
Pages (from-to)661-685
Number of pages25
JournalInternational Journal of Mathematics
Volume16
Issue number6
DOIs
Publication statusPublished - Jul 1 2005

Fingerprint

Quantum Invariants
Homology Spheres
Invariant
Modular Forms
Casson Invariant
L-function
One to one correspondence
Fundamental Group
Irreducible Representation
Vanish
Limiting
Asymptotic Behavior

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

On the quantum invariant for the brieskorn homology spheres. / Hikami, Kazuhiro.

In: International Journal of Mathematics, Vol. 16, No. 6, 01.07.2005, p. 661-685.

Research output: Contribution to journalArticle

@article{dd3f63a1efc946eab0e90f03c9a84d10,
title = "On the quantum invariant for the brieskorn homology spheres",
abstract = "We study an exact asymptotic behavior of the Witten-Reshetikhin-Turaev SU(2) invariant for the Brieskorn homology spheres ∑(p1, p 2, p3) by use of properties of the modular form following a method proposed by Lawrence and Zagier. Key observation is that the invariant coincides with a limiting value of the Eichler integral of the modular form with weight 3/2. We show that the Casson invariant is related to the number of the Eichler integrals which do not vanish in a limit τ → N ∈ ℤ. Correspondingly there is a one-to-one correspondence between the non-vanishing Eichler integrals and the irreducible representation of the fundamental group, and the Chern-Simons invariant is given from the Eichler integral in this limit. It is also shown that the Ohtsuki invariant follows from a nearly modular property of the Eichler integral, and we give an explicit form in terms of the L-function.",
author = "Kazuhiro Hikami",
year = "2005",
month = "7",
day = "1",
doi = "10.1142/S0129167X05003004",
language = "English",
volume = "16",
pages = "661--685",
journal = "International Journal of Mathematics",
issn = "0129-167X",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "6",

}

TY - JOUR

T1 - On the quantum invariant for the brieskorn homology spheres

AU - Hikami, Kazuhiro

PY - 2005/7/1

Y1 - 2005/7/1

N2 - We study an exact asymptotic behavior of the Witten-Reshetikhin-Turaev SU(2) invariant for the Brieskorn homology spheres ∑(p1, p 2, p3) by use of properties of the modular form following a method proposed by Lawrence and Zagier. Key observation is that the invariant coincides with a limiting value of the Eichler integral of the modular form with weight 3/2. We show that the Casson invariant is related to the number of the Eichler integrals which do not vanish in a limit τ → N ∈ ℤ. Correspondingly there is a one-to-one correspondence between the non-vanishing Eichler integrals and the irreducible representation of the fundamental group, and the Chern-Simons invariant is given from the Eichler integral in this limit. It is also shown that the Ohtsuki invariant follows from a nearly modular property of the Eichler integral, and we give an explicit form in terms of the L-function.

AB - We study an exact asymptotic behavior of the Witten-Reshetikhin-Turaev SU(2) invariant for the Brieskorn homology spheres ∑(p1, p 2, p3) by use of properties of the modular form following a method proposed by Lawrence and Zagier. Key observation is that the invariant coincides with a limiting value of the Eichler integral of the modular form with weight 3/2. We show that the Casson invariant is related to the number of the Eichler integrals which do not vanish in a limit τ → N ∈ ℤ. Correspondingly there is a one-to-one correspondence between the non-vanishing Eichler integrals and the irreducible representation of the fundamental group, and the Chern-Simons invariant is given from the Eichler integral in this limit. It is also shown that the Ohtsuki invariant follows from a nearly modular property of the Eichler integral, and we give an explicit form in terms of the L-function.

UR - http://www.scopus.com/inward/record.url?scp=21644469654&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21644469654&partnerID=8YFLogxK

U2 - 10.1142/S0129167X05003004

DO - 10.1142/S0129167X05003004

M3 - Article

AN - SCOPUS:21644469654

VL - 16

SP - 661

EP - 685

JO - International Journal of Mathematics

JF - International Journal of Mathematics

SN - 0129-167X

IS - 6

ER -